# SDR HEEA0012610

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 7700 · Engine Indicating System
- Part: Harness
- Part number: 0301017690
- Condition: Failed
- Location: Eng T4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T4 NEEDLE STICKS AND RELEASE ON MOST START UPS, AFTERWARDS APPEARS NORMAL.
